Avec cedram.org
Annales Mathématiques
Blaise Pascal
Rechercher un article
Recherche sur le site
Table des matières de ce fascicule | Article précédent | Article suivant
A. Dermoune
Wick product and stochastic partial differential equations with Poisson measure
Annales mathématiques Blaise Pascal, 4 no. 2 (1997), p. 11-25, doi: 10.5802/ambp.94
Article PDF | Analyses MR 1600057 | Zbl 0897.60066

Bibliographie

R. Buckdahn, D. Nualart, Linear stochastic differential equations and Wick products, Probab.Theory Relat.Fields 99, Num 4, (1994) 501-526.  MR 1288068 |  Zbl 0801.60045
E. Carlen, E. Pardoux, Differential calculus and integration by parts on Poisson space, Math.appl, 59, (Kluwer Acad.Publ.Dordrecht, 1990) Stochastics, Algebra and analysis in classical and quantum dynamics (Marseille, 1988) pp. 63-73.  MR 1052702 |  Zbl 0685.60056
A. Dermoune, Non-commutative Burgers equation, to appear in Hokkaido Mathematical Journal (1995).  MR 1395702 |  Zbl 0857.60058
A. Dermoune, P. Krée, L. Wu, Calcul stochastique non adapté par rapport à la mesure aléatoire de Poisson, in : J. Azéma, P.A. Meyer and M. Yor, Séminaire de Probabilités XXII, Lect.Notes in Math.1321 (Springer-Verlag, Berlin, Heidelberg, New York, 1988) pp.477-484. Numdam |  MR 960543 |  Zbl 0653.60045
H. Holden, T. Lindstrom, B. Oksendal, J. Uboe, T.S. Zhang, The Burgers equation with a noisy force and the stochastic heat equation. Comm. PDE. 19 (1994) 119-141.  MR 1257000 |  Zbl 0804.35158
P. Krée, Théorie des distributions en dimension quelconque et intégrales stochastiques. Stochastic analysis and related topics (Silivri, 1986), Lect.Notes in Math.1316 (Springer, Berlin, New-York, 1988) pp.170-233.  MR 953796 |  Zbl 0648.60063
D. Nualart, E. Pardoux, Stochastic calculus with anticipating integrands. Probab. Theory Relat.Fields 78 (1988) 80-129.  MR 950346 |  Zbl 0629.60061
D. Nualart, J. Vives, Anticipative calculus for the Poisson process based on the Fock space in: J. Azéma, P.A.Meyer and M. Yor, Séminaire de Probabilités XXIV, Lect.Notes in Math.1426 (Springer-Verlag, Berlin, Heidelberg, New York, 1990) pp.154-165. Numdam |  MR 1071538 |  Zbl 0701.60048
D. Nualart, M. Zakai, Generalized Brownian functionals and the solution to a stochastic partial differential equation. J.Functional Analysis 84 (1989) 279-296.  MR 1001461 |  Zbl 0682.60046
D. Surgailis, On multiple Poisson stochastic integrals and associated Markov Semi-groups. Probability and Math-Stat, vol.3, Fasc.2 (1984) 217-239.  MR 764148 |  Zbl 0548.60058
G.B. Whitham, Linear and nonlinear waves (Wiley, New York, Chichester, Brisbane, Toronto, Singapore, 1974).  MR 483954 |  Zbl 0373.76001